# SDR SIMA200525222

- Difficulty date: September 4, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 14569009408
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE RIGHT AILERON PCA FITTING INBOARD BUSHING HOLE WAS FOUND DAMAGED.  REMOVED AND THE EXISTING PCA FITTING.  INSTALLED NEW PCA FITTING IAW EMB 145 SRM, SRM EMB-145/1142 REV 30, CHAPTERS 51-40-02 AND EMB REPAIR STATEMENT IC2005-145/4844 DATED SEPT 2, 2002 PARA 1.  (M)
